Alert archive / Oklahoma / Flash Flood Warnings in 2009

Flash Flood Warning 8, NWS Tulsa, OK

May 1, 20096 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 1, 2009, 5:00 AM CDT for 6 counties in Oklahoma. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2009, 5:00 AM CDT (10:00 UTC)
Expired
May 1, 2009, 9:00 AM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Rogers County, OK

The radar

The Tulsa radar (KINX), 58 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 5:30 AM CDTFLOODChelsea, OKHIGHWAY 28 ON THE SOUTHEAST SIDE OF CHLESEA CLOSED. NUMEROUS COUNTY ROADS CLOSED ACROSS ROGERS COUNTY. SEVERAL BUSINESSES IN CHELSEA REPORTED TO HAVE STANDING WATER.
May 1, 8:26 AM CDTFLOOD5 Sw Zena, OKVARIOUS ROADS UNDER WATER ACROSS WESTERN DELAWARE COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 96 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
96 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
891 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 011000
FFWTSA
OKC035-041-097-105-115-131-011400-
/O.NEW.KTSA.FF.W.0008.090501T1000Z-090501T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
500 AM CDT FRI MAY 1 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN CRAIG COUNTY IN NORTHEAST OKLAHOMA
  DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN NOWATA COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN OTTAWA COUNTY IN NORTHEAST OKLAHOMA
  NORTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 900 AM CDT

* AT 458 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 5 MILES
  NORTHWEST OF FOYIL TO 3 MILES NORTHWEST OF JAY...MOVING EAST AT 15 
  MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY        
  FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 900 AM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...LANGLEY...PENSACOLA...CHLOETA...ADAIR...SPAVINAW AND
  COLCORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3626 9457 3636 9563 3668 9568 3673 9466

$$
1 follow-up statement
000 
WGUS74 KTSA 011310
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
810 AM CDT FRI MAY 1 2009

OKC035-041-097-105-115-131-011400-
/O.CON.KTSA.FF.W.0008.000000T0000Z-090501T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROGERS OK-DELAWARE OK-CRAIG OK-OTTAWA OK-NOWATA OK-MAYES OK-
810 AM CDT FRI MAY 1 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
NORTHERN MAYES...SOUTHEASTERN NOWATA...SOUTHERN OTTAWA...SOUTHERN
CRAIG...DELAWARE AND NORTHEASTERN ROGERS COUNTIES...

AT 805 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN 4 MILES SOUTH OF ADAIR...MOVING EAST AT
30 MPH. RADAR INDICATES THAT 2 TO 4 INCHES OF RAIN HAS ALREADY 
FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 900 AM CDT.

THE HEAVIEST RAINS ARE EXPECTED ACROSS CENTRAL MAYES COUNTY BETWEEN 
ADAIR...PRYOR...LOCUST GROVE AND SPAVINAW AND BACK TO ADAIR. 

FLOODING HAS BEEN REPORTED NORTH OF PRYOR. 

SOME OTHER LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN 
INCLUDE BIG CABIN...VINITA...PENSACOLA...LANGLEY...KETCHUM... 
SPAVINAW...CLEORA...CHLOETA...JAY AND MAYSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. 

EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TULSA.

&&

LAT...LON 3626 9457 3636 9563 3668 9568 3673 9466

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 1, 2:50 AM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, May 1, 2:50 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
250 AM CDT FRI MAY 1 2009

.DISCUSSION...
ISOLATED SUPERCELL MOVING THROUGH FAR NORTHEAST OKLAHOMA WITH A
WIND/LARGE HAIL THREAT. FURTHER SOUTH AND WEST...WARMER
TEMPERATURES ALOFT HAVE SUPPRESSED CONVECTION ALONG RESIDUAL
OUTFLOW BOUNDARY...LOCATED OVER NORTH CENTRAL OKLAHOMA...EXTENDING
SOUTHEAST TO NEAR FORT SMITH. GIVEN LATEST TRENDS...THUNDERSTORMS
MAY REMAIN ACROSS FAR NORTHEAST OKLAHOMA WITH STORMS POSSIBLY
MOVING INTO FAR NORTHWEST ARKANSAS BY SUNRISE. IF THIS
OCCURS...ADDITIONAL SURFACE HEATING/DESTABILIZATION WILL LIKELY
OCCUR AHEAD OF COLD FRONT...WHICH IS FORECAST TO MOVE INTO FAR
NORTHEAST OKLAHOMA LATE THIS MORNING...PUSHING SOUTH TO NEAR THE
INTERSTATE 44 CORRIDOR BY LATE AFTERNOON. ANY STORMS THAT DEVELOP
THIS AFTERNOON ALONG BOUNDARY WOULD HAVE THE POTENTIAL TO BECOME
SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS THAT
DEVELOP ACROSS SOUTHWEST OKLAHOMA LATE THIS AFTERNOON...WILL
LIKELY FORM INTO A MCS THIS EVENING...POSSIBLY AFFECTING PORTIONS
OF SOUTHEAST OKLAHOMA INTO THE OVERNIGHT HOURS.

FLASH FLOOD GUIDANCE REMAINS RELATIVELY LOW ACROSS PORTIONS OF
EASTERN OKLAHOMA FROM PREVIOUS HEAVY RAINFALL. GIVEN THE POTENTIAL
FOR MULTIPLE ROUNDS OF HEAVY PRECIPITATION TODAY THROUGH SUNDAY
WILL GO AHEAD AND ISSUE A FLASH FLOOD WATCH FOR THIS TIME PERIOD.
ALTHOUGH EXACT TIMING/LOCATIONS/AMOUNTS WILL STILL BE DIFFICULT
TO PIN DOWN BEYOND 24 HOURS...A SUBSTANTIAL FLOOD THREAT WILL
LIKELY DEVELOP OVER MUCH OF THE AREA INTO THE WEEKEND.

ECMWF/GFS IN FAIRLY GOOD AGREEMENT IN PUSHING COLD FRONT INTO
SOUTHEAST OKLAHOMA/WEST CENTRAL ARKANSAS BY SATURDAY MORNING WITH
THUNDERSTORMS LIKELY ALONG/NORTH OF THE FRONT WITH THE POTENTIAL
FOR HEAVY RAINFALL. BOUNDARY WILL LIKELY STALL ACROSS THIS AREA ON
SATURDAY AS UPPER DISTURBANCE APPROACHES FROM THE WEST. IN
RESPONSE TO UPPER FEATURE...SURFACE WAVE WILL LIKELY DEVELOP ALONG
FRONTAL BOUNDARY ON SUNDAY WITH THUNDERSTORMS/HEAVY RAIN FINALLY
SHIFTING EAST BY MONDAY.

REMAINDER OF FORECAST STAYED WITH A BLEND OF THE ECMWF/GFS AS NEXT
UPPER WAVE MOVES THROUGH THE SOUTHERN PLAINS AROUND MID WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   71  54  60  52 /  70  70  90  90
FSM   78  62  74  59 /  50  60  80  80
MLC   77  62  72  55 /  40  60  60  70
BVO   66  52  59  48 /  70  70  90  80
FYV   72  58  69  55 /  60  70  90  80
BYV   71  53  59  50 /  70  70  90  80
MKO   73  58  62  53 /  70  70  90  80
MIO   68  51  59  49 /  70  70  90  80
F10   76  57  60  52 /  60  60  80  80
HHW   80  65  77  64 /  30  60  50  60

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 AM FRIDAY TO 7 PM SUNDAY FOR OKZ049-
     OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
     OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH FROM 7 AM FRIDAY TO 7 PM SUNDAY FOR ARZ001-
     ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...22
LONG TERM....12
Hazardous weather outlook, May 1, 4:58 AM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
458 AM CDT FRI MAY 1 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
458 AM CDT FRI MAY 1 2009

...WET AND STORMY WEATHER TO CONTINUE THROUGH TODAY AND INTO THE
WEEKEND...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST
                                ARKANSAS.

HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE MORNING HOURS
ALONG A SLOW MOVING COLD FRONT STRETCHING FROM THE SOUTHERN TEXAS
PANHANDLE THROUGH NORTHEAST OKLAHOMA AND TOWARD THE SAINT LOUIS
AREA. INSTABILITY AND WIND SHEAR PRESENT ALONG AND AHEAD OF THE
FRONT WILL CONTINUE TO SUPPORT A LIMITED SEVERE WEATHER THREAT
THROUGH MUCH OF THE DAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN THREATS.

ALONG WITH THE SEVERE STORM POSSIBILITIES...HEAVY RAIN AND FLASH
FLOODING WILL CONTINUE TO BE LIKELY. ABUNDANT RAINS OVER THE PAST
FEW DAYS HAVE LED TO SATURATED SOILS AND SWOLLEN CREEKS AND
RIVERS...AND ADDITIONAL RAIN FROM TODAYS THUNDERSTORMS WILL ONLY
WORSEN THE FLOOD THREAT. WIDESPREAD TOTALS OF ONE TO TWO INCHES OF
RAIN CAN BE EXPECTED THROUGH TONIGHT. A FLASH FLOOD
WATCH...OKCFFATSA...HAS BEEN POSTED FOR ALL OF EASTERN OKLAHOMA
AND NORTHWESTERN ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY THROUGH THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE FRONTAL BOUNDARY WILL REMAIN IN THE AREA THROUGH THE REMAINDER
OF THE WEEKEND BEFORE FINALLY EXITING EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS ON MONDAY. AS A RESULT...THUNDERSTORMS WILL
REMAIN IN THE FORECAST THROUGH SUNDAY...WITH SEVERE STORMS
POSSIBLE...ESPECIALLY ON SATURDAY. HEAVY RAIN AND FLOODING
CONCERNS WILL ALSO REMAIN...AND THE AFOREMENTIONED FLASH FLOOD
WATCH WILL BE IN EFFECT THROUGH SUNDAY EVENING. RAINFALL TOTALS
FROM SATURDAY THROUGH SUNDAY OF 2 TO 4 INCHES WILL BE
LIKELY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
AN ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH THE END OF
THE WEEKEND...WITH WEATHER RELATED RESPONSES LIKELY ONE OR MORE
TIMES DUE TO SEVERE WEATHER AND FLOODING POTENTIAL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, May 1, 12:25 AM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1225 AM CDT FRI MAY 1 2009

OKZ054-059-010615-
OSAGE OK-PAWNEE OK-
1225 AM CDT FRI MAY 1 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND PAWNEE

AT 1225 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 21
MILES WEST OF PAWNEE...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...FAIRFAX...PAWNEE...
BLACKBURN...SKEDEE AND RALSTON.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3654 9699 3656 9690 3659 9690 3660 9693
      3658 9699 3659 9702 3674 9676 3625 9645
      3625 9692 3633 9692 3635 9703 3651 9704
TIME...MOT...LOC 0525Z 245DEG 28KT 3637 9718
Special weather statement, May 1, 4:49 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
449 AM CDT FRI MAY 1 2009

OKZ055>057-061>063-011045-
CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-ROGERS OK-WASHINGTON OK-
449 AM CDT FRI MAY 1 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN ROGERS...WESTERN DELAWARE...SOUTHERN CRAIG...SOUTHERN
     NOWATA...WASHINGTON AND NORTHERN MAYES

AT 449 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM TALALA TO 2 MILES WEST OF FOYIL TO 3 MILES EAST
OF WHITE OAK...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WATOVA...NEW ALLUWE...FOYIL...
OOLOGAH...BUSHYHEAD...TALALA...CHELSEA...VINITA...KETCHUM...BIG
CABIN...WHITE OAK...SPAVINAW...STRANG...ADAIR...PENSACOLA...LANGLEY
AND DISNEY.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3667 9586 3672 9530 3671 9501 3631 9500
      3635 9572
TIME...MOT...LOC 0949Z 289DEG 21KT 3655 9570 3645 9555
          3661 9520

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 8:46 PM CDTRiver Flood WarningTSARogers, Tulsa3 days
May 1, 12:25 AM CDTSpecial Weather StatementTSAPawnee50 min
May 1, 1:34 AM CDTRiver Flood WarningTSAMuskogee37 hr
May 1, 2:05 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa55 min
May 1, 2:46 AM CDTFlash Flood WarningTSACraig, Ottawa3 hr
May 1, 2:59 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa61 min
May 1, 3:39 AM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more54 hr
May 1, 3:42 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes63 min
May 1, 4:27 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes63 min
May 1, 4:49 AM CDTSpecial Weather StatementTSARogers56 min
May 1, 6:25 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes65 min
May 1, 6:54 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Mayes4 hr
May 1, 7:14 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes61 min
May 1, 8:04 AM CDTSpecial Weather StatementTSAMayes, Rogers26 min
May 1, 8:23 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more4 hr
May 1, 8:25 AM CDTSpecial Weather StatementTSAOttawa35 min
May 1, 8:32 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Rogers47 min
May 1, 8:40 AM CDTSevere Thunderstorm WarningTSAOttawa34 min
May 1, 8:41 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee64 min
May 1, 10:00 AM CDTFlash Flood WarningTSATulsa4 hr
May 1, 10:19 AM CDTFlash Flood WarningTSACreek, Rogers, Tulsa, Wagoner3 hr
May 1, 10:44 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner6 hr
May 1, 10:49 AM CDTSpecial Weather StatementTSAOsage41 min
May 1, 11:00 AM CDTSpecial Weather StatementTSAWagoner30 min
May 1, 11:02 AM CDTSevere Thunderstorm WarningTSAOsage44 min
May 1, 11:28 AM CDTRiver Flood WarningTSATulsa21 hr
May 1, 11:47 AM CDTSevere Thunderstorm WarningTSAOsage30 min
May 1, 11:50 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee40 min
May 1, 12:08 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers4 hr
May 1, 12:12 PM CDTSpecial Weather StatementTSAMayes33 min
May 1, 12:31 PM CDTSpecial Weather StatementTSAAdair44 min
May 1, 12:54 PM CDTSpecial Weather StatementTSANowata66 min
May 1, 12:59 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Washington30 min
May 1, 1:27 PM CDTSevere Thunderstorm WarningTSAMayes63 min
May 1, 1:29 PM CDTSevere Thunderstorm WarningTSAOsage, Washington46 min
May 1, 1:56 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes64 min
May 1, 2:03 PM CDTFlash Flood WarningTSARogers, Tulsa117 min
May 1, 2:15 PM CDTSpecial Weather StatementTSANowata60 min
May 1, 2:35 PM CDTFlash Flood WarningTSANowata, Osage, Washington4 hr
May 1, 2:35 PM CDTRiver Flood WatchTSAOsage, Tulsa58 hr
May 1, 2:35 PM CDTRiver Flood WatchTSAWashington7 hr
May 1, 2:35 PM CDTRiver Flood WatchTSAAdair7 hr
May 1, 2:35 PM CDTRiver Flood WatchTSAOkmulgee58 hr
May 1, 2:35 PM CDTRiver Flood WatchTSACreek58 hr
May 1, 2:49 PM CDTSpecial Weather StatementTSAMayes41 min
May 1, 2:56 PM CDTSevere Thunderstorm WarningTSACraig, Nowata64 min
May 1, 3:02 PM CDTRiver Flood WarningTSACherokee18 hr
May 1, 3:10 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa36 min
May 1, 3:14 PM CDTSevere Thunderstorm WarningTSADelaware61 min
May 1, 3:52 PM CDTFlash Flood WarningTSACraig, Delaware, Nowata, Ottawa6 hr
May 1, 3:53 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa67 min
May 1, 3:59 PM CDTAreal Flood WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more6 hr
May 1, 4:58 PM CDTSevere Thunderstorm WarningTSAOttawa47 min
May 1, 5:10 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa65 min
May 1, 5:14 PM CDTSevere Thunderstorm WarningTSAOttawa16 min

Nearby

Flash Flood Warnings in Oklahoma, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.